# SDR MASA200600583

- Difficulty date: February 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,500 hours, 15,259 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Buss Transfer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6006 MFR - ABORTED TAKEOFF DUE TO TH ESSENTIAL BUSS TRANSFER MESSAGE.  CONTRACT MAINTENANCE RESET THE SYSTEM.  OP'S CHECK GOOD.
